# SDR MALA040877

- Difficulty date: November 22, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 18,589 hours, 20,234 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Dome
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, LAV SERVICE DOME IS CORRODED OUT OF LIMITS AND IS BEING REPLACED IAW SRM 51-40-21.  AIRCRAFT WAS RETURNED TO SERVICE 12/5/04.
